| Model Number |
SUTR ANCH PEEK S-TAK KNOTLESS 3X12.7MM |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a hip surgery when the surgeon was shutteling the sutures, the anchor came out of the bone.No part of the device broke off.The surgeon decided to not place any other anchors after that one.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint cannot be confirmed based on the customer provided photo, which displays the anchor outside of the portal.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force during tensioning and/or improper bone prep.